# SDR AU001312

- Difficulty date: October 15, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 BAY OVERHEAT LIGHT ILLUMINATED. AIR LEAK CHECK CARRIED OUTWITH NO LEAKS EVIDENT.
